SSRI use may slightly increase risk of irregular heartbeat

01/30/2013 | HealthDay News

People taking selective serotonin reuptake inhibitors such as citalopram and escitalopram were slightly more likely to develop irregular heartbeat, a study involving more than 38,000 adults showed. SSRIs, which are used to treat depression, may extend the length of QT interval, an indicator of irregular heartbeat, researchers said. The study appeared online in BMJ.

View Full Article in:

HealthDay News

Published in Brief:

SmartBrief Job Listings for Health Care

Job Title Company Location
Vice President - Government Products
Health Alliance Plan
Detroit, MI
Director, Compliance - Health Plan Privacy & Security
Kaiser Permanente
Oakland, CA
Chief Medical Officer
VANDERBILT HEALTH AFFILIATE NETWORK
Nashville, TN
Commercial Health Insurance Strategist__Job #52-14
American Academy of Family Physicians
Leawood, KS
Manager of Payer Relations
Pharmacy Quality Solutions, Inc.
Raleigh/Durham, NC